# SDR AALA20100419TUL13

- Difficulty date: April 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 57,490 hours, 20,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N518059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS TOP L-ANGLE IS CRACKED BELOW THE CABIN FLOOR AT BUTTLINE 0  BETWEEN STATIONS 1580 TO 1600.  REMOVED TOP ANGLE OF INTERCOSTAL AND INSTALLED INTERCOSTAL ANGLE PER SRM 51-10-02-0G.
